# SDR FDEA202410181543

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63140
- Aircraft time: 2,578 hours, 1,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Zn 200 Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXTERIOR AFT OF CREW ENTRY DOOR  INOP.   RELAMPED EXTERIOR EMER LIGHT IAW AMM 33-51-16-2. OPS CK OK.
